Hepatitis C Community
Injection site
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Injection site

Hey so my injection site is extremely bruised and it worries me its almost a dark purple.. Has anyone expire mixed this? My other shots were unusual as well but I have sensitive skin but they were read and like the size of 2 quarters. Itchy and just a large lump.
13 Comments Post a Comment
Blank
3122657 tn?1357436202
Hi i am on week 13 of 24 i would say my first 8 shots were very red very itchy and if i put any kind of heat on them it got more itchy but now my shots r much less irritated sometimes i get next to nothing what shot r u on ? im am not an expert just my experience im sure someone that knows a little more then me will come along to help you

Take care racky
Blank
766573 tn?1365170066
Hi that never happened to me but I have read about it here on the forum. You very well may have nothing to worry about. Click on this link and read about what Dr. Melissa Palmer describes as "Injection Site Reaction" in her Guide to Hepatitis C:

http://www.medhelp.org/user_photos/show/326489?personal_page_id=1282072

If all else fails you could always contact Pegasys at 1-877-Pegasys (1-877-734-2797) or check out the web site Pegasys.com.
________________
Either way you could call your doctor on Monday morning but based on what you describe and what it says in the book it sounds like a common occurrence that may very well resolve on its own.
_____________

Here is a link that explains how to administer a subcutaneous injection. I realise you know all the steps by now but maybe there is something in here that will offer insight to prevent this from happening again.

Take care take & a deep breath & have a great weekend♫
Blank
766573 tn?1365170066
Oops here is the link :)
http://www.drugs.com/cg/how-to-give-a-subcutaneous-injection.html
Blank
Avatar f tn
It was my 5th shot that bruised me bad.
Blank
Avatar f tn
Are you warming the IFN between your hands prior to injection?  We found this to be very helpful, along with gently massaging the injection site immediately after the shot.  Resulted in less redness at the site for sure.
Blank
766573 tn?1365170066
¡Ahoy!  Hope your bruise is heeling :) I put the link  in case there was a step or tip that might offer insight on what caused the bruise. In my case I did my first shot at the doctor's office but they never really "trained" me. I followed this huge chart that had step-by-step instructions until week 15 or so.
Blank
1652596 tn?1342015226
i used to bruise when i injected myself.  it was only the first 5 shots.  i always let the IFN warm up a little.  it really helped.  good luck to you.  belle
Blank
Avatar f tn
Thanks everyone yeA my bruise is healing .. Freaked me out because I've never bruised but I will try all suggestions thank you for link
Blank
Avatar m tn
I bruised a few times and I started making sure that there were no superficial veins at the site. I also move it around and alternate legs. Since I have done this, no more bruises...Mark
Blank
Avatar f tn
I noticed it hurts a little to much for my liking in the legs so I always switch it up on my stomach
Blank
4670047 tn?1375734001
Yes I have the same thing. I'm not to  worried it means it went in. Ha! You can ice it before shot and after.  Doesn't this just suck!!! I'm new here and very inept with this tablet! This site is a joy to read, old posts new ones. I use my thighs for shots (plenty of room) and I can count where all 7 have been. Good luck to you sweetie!!
Blank
1148619 tn?1332014584
I am done with tx but I experienced the same thing. It goes away and my doctor said it was nothing to worry about.
Blank
1654058 tn?1407162666
I bruised a lot around my belly and thought it would be there forever. I had additional bruises in my thigh area from Procrit. It took a few weeks after ending treatment and the skin looked normal. It depends on your degree of liver damage also. Mine is severe so I bruise easily anyway.
I watched a youtube on it a few times also. That might help? Soo glad it's over. Yours will be too!
Karen:)
Blank
Post a Comment
To
Recent Activity
1415174 tn?1453246703
Blank
mkh9 commented on Londres70's status
16 hrs ago
406584 tn?1399591666
Blank
10356 commented on clean_in_ks's status
21 hrs ago
406584 tn?1399591666
Blank
10356 commented on READY
21 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1460223707
Blank
DC
446474 tn?1446351282
Blank
San Francisco, CA
1815939 tn?1377995399
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
Avatar universal
Blank
683231 tn?1438659664
Blank
Auburn, WA
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
317787 tn?1460223707
Blank
DC
446474 tn?1446351282
Blank
San Francisco, CA
1815939 tn?1377995399
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
Avatar universal
Blank
683231 tn?1438659664
Blank
Auburn, WA